# SDR YENA2025082800881

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 75,040 hours, 27,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#699, LGA-MCO. #3&4 INFLIHT CREW REPORTS A VERY STRONG CHEMICAL SMELL IN AFT GALLEY PRODUCING A METALLIC TASTE IN THE MOUTH, SORE THROAT AND HEADACHE OCCURED ON DESCENT FROM 4500 THROUGH ENGINE SHUTDOWN AT GATE. #3 SEEKING MEDICAL ATTN.   ACCOMPLISHED TASK CARD A320-21-00-00615-804-A. LEVEL C DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS), A/C OK FOR SERVICE.
